Metrics

From
Unique Lacunary interpolations with Estimate Errors Bound by Faraidun K. HamaSalh and Shko A. Tahir American Journal of Applied Mathematics and Statistics. 2014, 2(3), 88-91 doi:10.12691/ajams-2-3-1
Views
9724
Html 9331
Abstract 393
01 April 2014 (publication date) through 15 November 2019 *
20.96 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3644
PDF2038
Epub481
XML803
PPT0
Figures156
Tables166
Export: 1605
RIS488
BibTex548
Endnote569
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com